Nemlineáris egyensúlyi rendszerek elméleti és módszertani kérdései  részletek

súgó  nyomtatás 
vissza »

 

Projekt adatai

 
azonosító
60480
típus K
Vezető kutató Fülöp János
magyar cím Nemlineáris egyensúlyi rendszerek elméleti és módszertani kérdései
Angol cím Theoretical and methodological issues of nonlinear equilibrium systems
magyar kulcsszavak egyensúlyi rendszerek, komplementaritási rendszerek, folytonos, sima és globális optimalizálás, belső pontos módszerek
angol kulcsszavak equilibrium systems, complementarity systems, continuous, smooth and global optimization, interior point methods
megadott besorolás
Matematika (Matematikai, Fizikai, Kémiai és Mérnöki Tudományok)50 %
Operációkutatás (Matematikai, Fizikai, Kémiai és Mérnöki Tudományok)50 %
zsűri Matematika–Számítástudomány
Kutatóhely MTA Számítástechnikai és Automatizálási Kutatóintézet
résztvevők Bozóki Sándor
Fülöp János
Mészáros Csaba
Németh Sándor Zoltán
Rapcsák Tamás
projekt kezdete 2006-02-01
projekt vége 2011-01-31
aktuális összeg (MFt) 11.684
FTE (kutatóév egyenérték) 3.32
állapot lezárult projekt
magyar összefoglaló
Nemlineáris egyensúlyi rendszerek elméleti és módszertani kérdései

A nemlineáris egyensúlyi rendszerek témakörén belül általános és speciális feladatokat is vizsgálni szeretnénk. Ezek a folytonos optimalizálás (nagyméretű optimalizálási feladatok strukturális vizsgálata és megoldása), globális optimalizálás Stiefel sokaságokon (a Stiefel-sokaságokon tekintett optimalizálás kvadratikus egyenlőségfeltételeket tartalmazó nemlineáris optimalizálási feladatként való megfogalmazása és megoldása), speciális szerkezetű globális optimalizálási feladatok megoldása (monoton optimalizálás alkalmazása a sztochasztikus programozás bizonyos nemkonvex optimalizálási feladatainak megoldásánál és döntési feladatoknál), komplementaritási rendszerek (új létezési tételek bizonyítása variációs egyenlőtlenségekre és komplementaritási feladatokra, valamint a Samuelson által 1947-ben megfogalmazott Marshall-típusú preferencia probléma megoldása kétszer folytonosan differenciálható keresleti függvény mellett), variációs egyenlőtlenségek (az egyensúlyi rendszerek strukturális vizsgálata), kvázivariációs egyenlőtlenségek (Lagrange (1788) és Farkas (1906) által a mechanika axiómájának tekintett virtuális munka elvének beágyazása a Bensoussan és Lions által 1973-ban bevezetett kvázivariációs egyenlőtlenségekbe általánosabb fizikai terekben és kényszerfeltételek mellett) és fixpont tételek (új fixpont tételeket bizonyítása).

A megfelelő matematikai definíciók és a részletesebb, irodalmi és saját publikációs hivatkozásokkal ellátott leírás a részletesebb anyagban található.
angol összefoglaló
Theoretical and methodological issues of nonlinear equilibrium systems

We intend to study general and special equilibrium systems. These cover continuous optimization (structural analysis and solution of large-scale optimization problems), global optimization on Stiefel manifolds (formulation and solution of optimization problems on Stiefel-manifolds as nonlinear optimization with quadratic equality conditions), solving global optimization problems with special structure (application of monotone optimization to solving some special nonconvex problems of stochastic programming and decision problems), complementarity systems (proof of new existence theorems for variational inequalities and complementarity problems, and the solution of the Marshall-type preference problem with twice continuously differentiable demand function raised by Samuelson in 1947), variational inequalities (the structural analysis of equilibrium systems), quasivariational inequalities (the embedding of the principle of virtual work, considered an axiom of mechanics by Lagrange (1788) and Farkas (1906), into the quasivariational inequalities introduced by Bensoussan and Lions in 1973 in more general physical spaces and for more general constraint conditions), and fixed point theorems (proof of new fixed theorems).

The corresponding mathematical definitions and a more detailed description containing the references and the citations of our publications can be found in the more detailed material.





 

Zárójelentés

 
kutatási eredmények (magyarul)
A nemlineáris egyensúlyi rendszerek területén új eredményeket értünk el egyes feladatosztályok megoldhatóságának skaláris deriváltakra alapozott jellemzésével. A nemlineáris egyensúlyi rendszerek egy új megközelítését adtuk az izotón projekciós kúpok és kiterjesztéseik segítségével, és új eredményeket mutattunk be izoton projekciós kúpokkal történő rekurziók konvergenciáját illetően. Megmutattuk a metszetgörbülek nemlineáris optimalizálásban betöltött szerepét, és kvadratikus törtfüggvények speciális tulajdonságaival is foglalkoztunk. Fontos módszertani és implementációs eredményeket értünk el a kvadratikus optimalizálás belső pontos módszereinek területén is. Új blokkolási sémát fejlesztettünk ki a belső pontos algoritmusoknál előforduló szimmetrikus mátrixok faktorizációjához. A kvadratikus feltételek melletti konvex optimalizálás fontos feladatosztály a folytonos optimalizálásban. Megmutattuk, hogy belső pontos módszerekkel ez a feladatosztály nagy méretekben is hatékonyan kezelhető. Sikeresen alkalmaztuk a nemlineáris programozást döntési feladatok megoldásánál, elsősorban páros összhasonlítási mátrixok konzisztens márixokkal való közelítésével kapcsolatban. Új módszereket mutattunk be a legkisebb négyzetek célfüggvényű közelítés globális optimális megoldásainak meghatározására, valamint kiterjesztettük a sajátvektor módszert a nem teljesen kitöltött páros összehasonlítási mátrixok esetére
kutatási eredmények (angolul)
New results have been achieved in the field of nonlinear equilibrium problems by characterizing the solvability of some problem classes based on scalar derivatives. A new approach has been presented for the nonlinear equilibrium systems by the help of isotone projection cones and their extensions. Also, new results were presented on the convergence of recursions with isotone projection cones. We pointed out the role of sectional curvatures in nonlinear optimization. Some special properties of quadratic fractional functions have been also dealt with. We achieved important methodological and implementational results in the field of interior point methods of quadratic optimization. A new blocking scheme was developed for the symmetric matrix factorizations arising in interior point methods. An important class of the continuous optimization is that of the quadratically constrained convex problems. New techniques have been presented that improve the efficiency of interior point methods when solving quadratically constrained large-scale problems. Nonlinear programming was applied successfully at solving some decision problems, mainly at approximating pairwise comparison matrices by consistent ones. We presented new methods for finding the global optimal solutions in the case of approximating in the least squares sense. We also extended the eigenvector method for the case of incomplete pairwise comparison matrices.
a zárójelentés teljes szövege https://www.otka-palyazat.hu/download.php?type=zarobeszamolo&projektid=60480
döntés eredménye
igen





 

Közleményjegyzék

 
Bozóki, S. - Fülöp, J. - Rónyai, L.: Incomplete Pairwise Comparison Matrices in Multi-Attribute Decision Making, Proceedings of the IEEE International Conference on Industrial Engineering and Engineering Management (IEEM 2009), pp. 2256-2260, 2009
Bozóki, S. - Fülöp, J. - Poesz, A.: On pairwise comparison matrices that can be made consistent by the modification of a few elements, Central European Journal of Operations Research (in print), published online: 24 February 2010, DOI: 10.1007/s10100-010-0136-9, 2011
Fülöp, J.: A D.C. Programming Approach for Optimization with Orthonormality Constraints, C.Q.Ma, L.A.Yu, D.B.Zhang and Z.B.Zhou (eds.) Global Optimization: Theory, Methods & Applications I, Lecture Notes in Decision Science. Vol.12, pp. 930-935, 2009
Anholcer, M. - Babiy, V. - Bozóki, S. - Koczkodaj, W.W.: A simplified implementation of the least squares solution for pairwise comparison matrices, Central European Journal of Operations Research (in print), published online: 6 February 2010, DOI 10.1007/s10100-010-0134-y, 2011
Mészáros, C.: The Bpmpd Interior Point Solver for Convex Quadratically Constrained Quadratic Programming Problems, Lecture Notes in Computer Science 5910, pp. 813-820, 2010
Mészáros, C.: On the implementation of interior point methods for dual-core platforms, Optimization Methods & Software 25(3), pp. 449-456, 2010
Mészáros, C.: Solving quadratically constrained convex optimization problems with an interior point method, Optimization Methods & Software (accepted for publication), 2011
Bozóki, S. - Fülöp, J. - Rónyai L.: On optimal completions of incomplete pairwise comparison matrices, Mathematical and Computer Modelling 52, pp. 318-333, 2010
Fülöp, J. – Koczkodaj, W.W. – Szarek, S.J.: A different perspective on a scale for pairwise comparisons, Transactions on Computational Collective Intelligence, Lecture Notes in Computer Science 6220, pp. 71-84, 2010
Isac, G. - Németh, S.Z.: Mean Value Theorems for the Scalar Derivative and Applications, Nonlinear Analysis and Variational Problems, eds.: P. Pardalos, Th. M. Rassias, and A. A. Khan, Springer Optimization and its Applications, 35, 325-341, Springer New York, 2010
Németh, S.Z.: Isotone retraction cones in Hilbert spaces, Nonlinear Analysis: Theory, Methods and Applications 73(2), pp. 495-499, 2010
Németh, S.Z.: Exceptional family of elements for general order complementarity problems, Applied Mathematics and Computation 217(5), pp.2184-2190, 2010
Németh, S.Z. - Németh, A.B.: About the existence of an isotone retraction onto a convex cone, Journal of Convex Analysis 18(3) (in print) Published online at http://www.heldermann.de/JCA/JCA18/JCA183/jca18045.htm, 2011
Ferreira, O.P. - Németh, S.Z.: Generalized isotone projection cones, Optimization (in print), DOI: 10.1080/02331934.2010.538057, 2011
Isac, G. - Németh, S. Z.: The asymptotic Browder-Hartman-Stampacchia condition and interior bands of ε-solutions for nonlinear complementarity problems, Rocky Mountain Journal of Mathematics 6(37), pp. 1917-1940, 2007
da Cruz Neto, J. X. - Ferreira, P. P. - Lucambino Pérez, L. R. - Németh, S. Z.: Convex and monotone-transformable mathematical programming and a proximal-like method, Journal of Global Optimization 35 (1) pp. 53-69, 2006
Mészáros, Cs.: Detecting ''dense'' columns in interior point methods for linear programs, Computational Optimization and Applications Vol.6, Issue 2-3, pp. 309-320., 2007
Isac, G. - Németh, S. Z.: Duality of nonlinear complementarity problems by using inversions and scalar derivatives, Mathematical Inequalities and Apllications 9 (4) pp. 781-795, 2006
Isac, G. - Németh, S. Z.: Fixed points and positive eigenvalues for nonlinear operators, Journal of Mathematical Applications 314 (2) pp. 500-512, 2006
Németh, S. Z.: Scalar derivatives in Hilbert spaces, Positivity 10 (2) pp. 299-314, 2006
Németh, A, B. - Németh, S. Z.: How to compare the incomparable - The Pareto model and the multiobjective decision making, School of Mathematics, The University of Birmingham, U.K. Preprint 2006/9, 2006
Rapcsák, T.: Martos Béla optimalizáláselméleti munkásságának méltatása az Egerváry-emlékplakett átadása kapcsán, Alkalmazott Matematikai Lapok 23, pp. 1-4, 2006
Rapcsák, T.: On pseudolinearity of quadratic fractional functions, Optimization Letters 1, pp. 193-200., 2007
Isac, G. - Németh, S. Z.: Scalar and Asymptotic Scalar Derivatives. Theory and Applications, Springer Optimization and Application, 13. Springer, New York, 2008
Isac, G. - Németh, S. Z.: Duality of implicit complementarity by using inversions and scalar derivatives, Journal of Optimization Theory and Applications 128 (3) pp. 621-639., 2006
Isac, G. - Németh, S. Z.: REFE-Acceptable Mappings: A necessary and sufficient condition for the nonexistence of a regular exceptional family of elements., Journal of Optimization Theory and Applications 137(3), pp. 507-520, 2008
Crouzeix, J. P. – Rapcsák, T.: Integrability of pseudomonotone differentiable maps and the revealed preference problem., Journal of Convex Analysis. 2 pp. 431-446., 2005
Rapcsák, T.: Nemlineáris optimalizálás, Aula Kiadó, 2006
Mészáros, Cs.: Sparsity in convex quadratic programming with interior point methods, Optimization Methods and Software. 21: (5) pp. 733-745, 2006
Bergsma, W. P.- Rapcsák, T.: An exact penalty method for smooth equality constrained optimization with application to maximum likelihood estimation, EURANDOM Annual Report, 2005
Rapcsák, T. - Ujvári, M.: Some results on pseudolinear quadratic fractional functions, Central European Journal of Operations Research 16, pp. 415-424, 2008
Isac, G. - Németh, S. Z.: The nonexistence of a regular expectional family of elements. A necessary and sufficient condition. Applications to complementarity theory, Journal of Global Optimization 42, pp. 359-368, 2008
Németh, S. Z.: Inequalities characterizing coisotone cones in Euclidean spaces, Positivity 13 (3) pp. 469-475, 2007
Bozóki, S. - Rapcsák, T.: On Saaty's and Kockodaj's inconsistencies of pairwise comparison matrices, Journal of Global Optimization 42, pp. 157-175, 2008
Bozóki, S.: Solution of the Least Squares Method problem of pairwise comparison matrices, Central European Journal of Operations Research 16, pp.345–358, 2008
Fülöp, J.: A method for approximating pairwise comparison matrices by consistent matrices, Journal of Global Optimization 42, pp. 423-442, 2008
Forgó, F. - Fülöp, J.: A method for approximating pairwise comparison matrices by consistent matrices, Central European Journal of Operations Research 16, pp. 359-377, 2008
Mészáros, Cs.: On numerical issues of interior point methods, SIAM Journal on Matrix Analysis 30(1), pp. 223-235, 2008
Rapcsák, T.: Sectional curvatures in nonlinear optimization, Journal of Global Optimization 40, pp. 375-388, 2008
Németh, S. Z.: Iterative methods for nonlinear complementarity problems on isotone projection cones, Journal of Mathematical Analysis and Applications 350(1), pp. 340-347, 2009
Németh, A. B. - Németh, S.Z.: How to project onto an isotone projection cone, Linear Algebra and its Applications 433(1), pp. 41-51, 2010
Németh, S.Z.: Characterisation of subdual latticial cones in Hilbert spaces by the isotonicity of the metric projection, Optimization 59(8), pp. 1117-1121, 2010
Németh, S.Z.: Characterization of latticial cones in Hilbert spaces by isotonicity and generalized infimum, Acta Mathematica Hungarica 127(4), pp. 376-390, 2010




vissza »